# SDR FDEA200909163302

- Difficulty date: September 16, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 18,887 hours, 10,037 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960006200201
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP UPPER SKIN HAS CHAFE MARK APPROX 1 SQUARE INCH AT 10   INCHES FROM INBD SIDE AND 20 INCHES FROM L/E.  REMOVED DAMAGE AND INSTALLED A REPAIR DOUBLER IAW SRM 57-50-00, FIG 205.
